# SDR CALA0500220

- Difficulty date: July 15, 2005
- Submitted: July 18, 2005
- Operation: Air carrier
- Aircraft: N19623
- Make and model: Boeing 737524
- Aircraft serial: 27527
- Aircraft time: 29,342 hours, 15,762 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C339502
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED AT STA 986.5, LBL 0 TO RBL 43.  STRAP REPAIR INSTALLED IAW SRM 53-00-51.
